MAUDE Adverse Event Report: MEDTRONIC MEXICO KYPHON® EXPRESS¿ II INFLATABLE BONE TAMP; ARTHROSCOPE

MEDTRONIC MEXICO KYPHON® EXPRESS¿ II INFLATABLE BONE TAMP; ARTHROSCOPE
Model Number KE152
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding an event which occurred during a bkp procedure in a patient diagnosed with compression fracture.The rupture occurred during balloon expansion.It was reported that during expansion ibt ruptured.The incident involved balloon damage (on one side) during expansion.After the damage, the balloon from the opposite side was inserted into the damaged side and expanded again.The operation was completed without any issues. there was no patient symptom reported.There were no further complications reported regarding the event.

Brand Name
KYPHON® EXPRESS¿ II INFLATABLE BONE TAMP
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX   22570
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key22165360
Report Number9612164-2025-02786
Device Sequence Number9209254
Product Code HRX
UDI-Device Identifier00763000312039
UDI-Public00763000312039
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K123771
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKE152
Device Catalogue NumberKE152
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2025
Initial Report FDA Received Date06/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown